VOL. 44 · NO. 3 | July, 1992
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 44 (3), (July, 1992)
No abstract available
Articles
Hiroyuki YOSHIDA
J. Math. Soc. Japan 44 (3), 351-373, (July, 1992) DOI: 10.2969/jmsj/04430351
KEYWORDS: 22E46, 22E30
No abstract available
Mutsuo OKA
J. Math. Soc. Japan 44 (3), 375-414, (July, 1992) DOI: 10.2969/jmsj/04430375
KEYWORDS: 14H30, 14H20
No abstract available
Masato TSUJII
J. Math. Soc. Japan 44 (3), 415-425, (July, 1992) DOI: 10.2969/jmsj/04430415
KEYWORDS: 58D20, 58D15, 58F99
No abstract available
Hirotaka FUJIMOTO
J. Math. Soc. Japan 44 (3), 427-439, (July, 1992) DOI: 10.2969/jmsj/04430427
KEYWORDS: 53A10
No abstract available
Hisako WATANABE
J. Math. Soc. Japan 44 (3), 441-454, (July, 1992) DOI: 10.2969/jmsj/04430441
KEYWORDS: 35J67, 35B05, 47N20
No abstract available
Toshizumi FUKUI
J. Math. Soc. Japan 44 (3), 455-459, (July, 1992) DOI: 10.2969/jmsj/04430455
KEYWORDS: 32S15, 32S45, 58C27
No abstract available
Oldřich KOWALSKI, Franco TRICERRI, Lieven VANHECKE
J. Math. Soc. Japan 44 (3), 461-484, (July, 1992) DOI: 10.2969/jmsj/04430461
KEYWORDS: 53C30
No abstract available
Kiyoshi MOCHIZUKI, Ryuichi SUZUKI
J. Math. Soc. Japan 44 (3), 485-504, (July, 1992) DOI: 10.2969/jmsj/04430485
KEYWORDS: 35K65, 35B05, 35B40
No abstract available
Kunimasa AOKI, Juichi SHINODA, Teruko TSUDA
J. Math. Soc. Japan 44 (3), 505-514, (July, 1992) DOI: 10.2969/jmsj/04430505
KEYWORDS: 03D30, 03D15, 68Q15
No abstract available
Kiyoshi KAWAZU, Yozo TAMURA, Hiroshi TANAKA
J. Math. Soc. Japan 44 (3), 515-550, (July, 1992) DOI: 10.2969/jmsj/04430515
KEYWORDS: 60J60, 60K99
No abstract available
Osamu SAEKI
J. Math. Soc. Japan 44 (3), 551-566, (July, 1992) DOI: 10.2969/jmsj/04430551
KEYWORDS: 57R45, 58C27
No abstract available
Back to Top